advertisement
Question
Posted by: macs | 2005/12/10

migraines after chemo

When i started chemo i have had the most terrible megraines that are inpossible to control and the oncologist gave me nurofen to help but it does absolutely nothing i am not sleeping at night and i wake with cold sweats my head feels like it wants to come off my shoulders. i actually get suicidal at times when the pain gets so bad and i seem to black out every now and again from the severe pain.HELP PLEASE, HELP

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHeadache expert

Dear Macs,

The chemo has set off some process that can only be diagnosed with a hands on examination. Please contact me asap on 0825555763 and I will advise you of the best place to go near to where you live – I will not be available after 14 December.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement